eKMAIR

A generalized Landau–Lifshitz equation for an isotropic SU(3) magnet

Show simple item record

dc.contributor.author Bernatska, Julia
dc.contributor.author Holod, Petro
dc.date.accessioned 2009-10-12T15:54:12Z
dc.date.available 2009-10-12T15:54:12Z
dc.date.issued 2009
dc.identifier.citation Bernatska J. A generalized Landau-Lifshitz equation for an isotropic SU(3) magnet / J. Bernatska and P. Holod // Jornal of Physics A : Mathematical and Theoretical. - 2009. - Vol. 42. - P. 1-14. en_US
dc.identifier.uri http://ekmair.ukma.edu.ua/handle/123456789/333
dc.description.abstract In this paper we obtain equations for large-scale fluctuations of a mean field (the field of magnetization and quadrupole moments) in a magnetic system realized by a square (cubic) lattice of atoms with spins 1 at each site. We use the generalized Heisenberg Hamiltonian with a biquadratic exchange as a quantum model. A quantum thermodynamical averaging gives classical effective models, which are interpreted as Hamiltonian systems on coadjoint orbits of the Lie group SU(3). en_US
dc.language.iso en en_US
dc.publisher IOP Publishing en_US
dc.subject Mathematics Subject Classification: 37K65 en_US
dc.subject Mathematics Subject Classification: 82D40 en_US
dc.subject PACS numbers: 75.10.−b en_US
dc.subject PACS numbers: 75.10.Dg en_US
dc.subject PACS numbers: 75.10.Hk en_US
dc.title A generalized Landau–Lifshitz equation for an isotropic SU(3) magnet en_US
dc.type Article en_US
dc.status published earlier en_US
dc.relation.source Jornal of Physics A : Mathematical and Theoretical. - 2009. - Vol. 42. en_US


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search DSpace


Browse

My Account

Statistics